# SDR DALA2015041002734

- Difficulty date: April 9, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N967DL
- Make and model: Doug MD-88
- Aircraft serial: 53116
- Aircraft time: 62,542 hours, 46,648 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Corroded
- Location: Tailcon Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUSTED DEPLAY LANYARD ON SLIDE AFT INFLATABLE AT TAIL CONE.  LANYARD WAS REPLACED IAW AMM 26-60-01.
